# SDR SWAA2015111846118

- Difficulty date: November 10, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 55,516 hours, 32,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP INBD AFT CORNER DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
